# SDR DALA1100426810

- Difficulty date: December 9, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 38,348 hours, 12,466 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS AREAS OF CORROSION STA 1640, BL0 TO LBL 62.  REPAIRED IAW ERA 481634-14MA.
